Kening Lu
Kening Lu
Professor of Mathematics, Brigham Young University
Verified email at math.byu.edu
Title
Cited by
Cited by
Year
Invariant manifolds for flows in Banach spaces
K Lu
Michigan State Univ., East Lansing, MI (United States), 1989
3461989
Random attractors for stochastic reaction–diffusion equations on unbounded domains
PW Bates, K Lu, B Wang
Journal of Differential Equations 246 (2), 845-869, 2009
3222009
Attractors for stochastic lattice dynamical systems
PW Bates, H Lisei, K Lu
Stochastics and Dynamics 6 (01), 1-21, 2006
2652006
Invariant manifolds for stochastic partial differential equations
J Duan, K Lu, B Schmalfuss
Annals of Probability 31 (4), 2109-2135, 2003
2592003
Attractors for lattice dynamical systems
PW Bates, K Lu, B Wang
International Journal of Bifurcation and Chaos 11 (01), 143-153, 2001
2392001
Existence and persistence of invariant manifolds for semiflows in Banach space
PW Bates, K Lu, C Zeng
American Mathematical Soc., 1998
1711998
Estimates of the upper critical field for the Ginzburg–Landau equations of superconductivity
K Lu, XB Pan
Physica D: Nonlinear Phenomena 127 (1-2), 73-104, 1999
1481999
Smooth invariant foliations in infinite dimensional spaces
SN Chow, XB Lin, K Lu
1371990
Lyapunov exponents and invariant manifolds for random dynamical systems in a Banach space
Z Lian, K Lu
American Mathematical Soc., 2010
1342010
Smooth stable and unstable manifolds for stochastic evolutionary equations
J Duan, K Lu, B Schmalfuss
Journal of Dynamics and Differential Equations 16 (4), 949-972, 2004
1332004
Eigenvalue problems of Ginzburg–Landau operator in bounded domains
K Lu, XB Pan
Journal of mathematical Physics 40 (6), 2647-2670, 1999
1301999
Surface nucleation of superconductivity in 3-dimensions
K Lu, XB Pan
Journal of Differential Equations 168 (2), 386-452, 2000
1292000
Smoothness of inertial manifolds
SN Chow, K Lu, GR Sell
1071990
Gauge Invariant Eigenvalue Problems in ℝⁿ and in ℝⁿ₊
K Lu, XB Pan
Transactions of the American Mathematical Society 352 (3), 1247-1276, 2000
1052000
Attractors for stochastic lattice dynamical systems with a multiplicative noise
T Caraballo, K Lu
Frontiers of Mathematics in China 3 (3), 317-335, 2008
922008
Invariant foliations near normally hyperbolic invariant manifolds for semiflows
P Bates, K Lu, C Zeng
Transactions of the American Mathematical Society 352 (10), 4641-4676, 2000
882000
Existence and persistence of invariant manifolds for semiflows in Banach space, 1998
PW Bates, K Lu, C Zeng
Memoirs of the American Mathematical Society 136 (651), 645-645, 1998
791998
Approximately invariant manifolds and global dynamics of spike states
PW Bates, K Lu, C Zeng
Inventiones mathematicae 174 (2), 355-433, 2008
772008
Global attractors for the Klein–Gordon–Schr÷dinger equation in unbounded domains
K Lu, B Wang
Journal of Differential Equations 170 (2), 281-316, 2001
742001
Invariant manifolds for stochastic wave equations
K Lu, B Schmalfu▀
Journal of Differential Equations 236 (2), 460-492, 2007
702007
The system can't perform the operation now. Try again later.
Articles 1–20